Facebook Pixel
EmpowHER Guest

hi i had my period on oct 23. then two days after it ended i had sex n the condom broke. i took the plan b pill not even 2 hrs later, just 1 pill. i bled about 4 days after 4 about 5-6 days. its now nov 26 n i didnt get my period. im sooo scared.

By Anonymous November 26, 2010 - 7:41pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,
It is very common to have irregular periods after taking Plan B. You should expect to have irregular periods for at least 2 to 3 months afterwards so don't be too concerned about missing your regularly scheduled periods as it will go back to normal. If you have any concerns, take a pregnancy test to be sure.

I hope this helps calm your nerves. Remember bleeding is a great sign of no pregnancy. Please keep us updated.


November 27, 2010 - 10:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!